Browsing by Author Wang, Qiying

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 20 of 38  next >
Issue DateTitleAuthor(s)Citation
2009Asymptotic theory for local time density estimation and nonparametric cointegrating regressionWang, Qiying; Phillips, Peter; Mathematics & StatisticsAsymptotic theory for local time density estimation and nonparametric cointegrating regression, Econometric Theory, vol.25, N/A, 2009,pp 710-738
2011Asymptotic theory for zero energy functionals with nonparametric regression applicationsWang, Qiying; Phillips, Peter; Mathematics & StatisticsAsymptotic theory for zero energy functionals with nonparametric regression applications, Econometric Theory, vol.27, 2, 2011,pp 235-259
2008Asymptotics of Studentized U-type processes for changepoint problemsWang, Qiying; Csorgo, Miklos; Szyszkowicz, Barbara; Mathematics & StatisticsAsymptotics of Studentized U-type processes for changepoint problems, Acta Mathematica Hungarica, vol.121, 4, 2008,pp 333-357
2004Berry-Esseen Bound For A Sample Sum From A Finite Set Of Independent Random VariablesWang, Qiying; Wu, C. Q; Zhao, L. C; Mathematics & StatisticsBerry-Esseen Bound For A Sample Sum From A Finite Set Of Independent Random Variables, Journal of Theoretical Probability, vol.17,(3),2004,pp 557-572
2009Confidence regions for the intensity function of a cyclic Poisson processWang, Qiying; Helmers, Roelof; Zitikis, Ricardas; Mathematics & StatisticsConfidence regions for the intensity function of a cyclic Poisson process, Statistical Inference for Stochastic Processes, vol.12,(1),2009,pp 21-36
2011Cramer Type Moderate Deviations for Studentized U-statisticsWang, Qiying; Lai, Tze Leng; Shao, Qi-Man; Mathematics & StatisticsCramer Type Moderate Deviations for Studentized U-statistics, ESAIM: Probability and Statistics, vol.15, 2011, 2011,pp 168-179
2009Cramer type Moderate deviations for the Maximum of Self-normalized SumsWang, Qiying; Hu, Zhishui; Shao, Qi-Man; Mathematics & StatisticsCramer type Moderate deviations for the Maximum of Self-normalized Sums, Electronic Journal of Probability, vol.14, 41, 2009,pp 1181-1197
2007Cramer-Type Large Deviations for Samples from a Finite PopulationRobinson, John; Wang, Qiying; Hu, Zhishui; Mathematics & Statistics; Mathematics & StatisticsCramer-Type Large Deviations for Samples from a Finite Population, Annals of Statistics, vol.35, 2, 2007,pp 673-696
2015Cramér-Type Moderate Deviation for Studentized Compound Poisson SumWang, Qiying; Jing, Bing-Yi; Zhou, Wang; Mathematics & StatisticsCramér-Type Moderate Deviation for Studentized Compound Poisson Sum, Journal of Theoretical Probability, vol.28, 4, 2015,pp 1556-1570
2007Edgeworth expansions for a sample sum from a finite set of independent random variablesRobinson, John; Wang, Qiying; Hu, Zhishui; Mathematics & Statistics; Mathematics & StatisticsEdgeworth expansions for a sample sum from a finite set of independent random variables, Electronic Journal of Probability, vol.12, Paper no. 52, 2007,pp 1402-1417
2004Exact Convergence Rate And Leading Term In Central Limit Theorem For Student's t StatisticWang, Qiying; Hall, Peter; Mathematics & StatisticsExact Convergence Rate And Leading Term In Central Limit Theorem For Student's t Statistic, Annals of Probability, vol.32,(2),2004,pp 1419-1437
2006Exact convergence rate and leading term in the central limit theorem for U-statisticsWang, Qiying; Weber, Neville; Mathematics & Statistics; Mathematics & StatisticsExact convergence rate and leading term in the central limit theorem for U-statistics, Statistica Sinica, vol.16, 4, 2006,pp 1409-1422
2015An Extended Martingale Limit Theorem with Application to Specification Test for Nonlinear Co-integrating Regression ModelWang, Qiying; Mathematics & StatisticsAn Extended Martingale Limit Theorem with Application to Specification Test for Nonlinear Co-integrating Regression Model in Asymptotic Laws and Methods in Stochastics: A Volume in Honour of Miklos Csorgo, Springer Science+Business Media, 2015, pp. 167-176
2005Limit theorems for self-normalized large deviationWang, Qiying; Mathematics & StatisticsLimit theorems for self-normalized large deviation, Electronic Journal of Probability, vol.10,(38),2005,pp 1260-1285
2014Martingale limit theorem revisited and nonlinear cointegrating regressionWang, Qiying; Mathematics & StatisticsMartingale limit theorem revisited and nonlinear cointegrating regression, Econometric Theory, vol.30, 3, 2014,pp 509-535
2015Nonlinear regressions with nonstationary time seriesChan, Nigel; Wang, Qiying; Mathematics & Statistics; Mathematics & StatisticsNonlinear regressions with nonstationary time series, Journal of Econometrics, vol.185, 1, 2015,pp 182-195
2016Nonparametric cointegrating regression with endogeneity and long memoryWang, Qiying; Phillips, Peter; Mathematics & StatisticsNonparametric cointegrating regression with endogeneity and long memory, Econometric Theory, vol.32, 2, 2016,pp 359-401
2013Nonparametric cointegrating regression with NNH errorsWang, Qiying; Wang, Ying; Mathematics & Statistics; Mathematics & StatisticsNonparametric cointegrating regression with NNH errors, Econometric Theory, vol.29, 1, 2013,pp 1-27
2016Nonparametric Transformation Regression with Nonstationary DataWang, Qiying; Linton, Oliver; Mathematics & StatisticsNonparametric Transformation Regression with Nonstationary Data, Econometric Theory, vol.32, 1, 2016,pp 1-29
2005On the self-normalized Cramer-type large deviationRobinson, John; Wang, Qiying; Mathematics & Statistics; Mathematics & StatisticsOn the self-normalized Cramer-type large deviation, Journal of Theoretical Probability, vol.18,(4),2005,pp 891-909